# SDR CALA9801065

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 270-289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE .75 INCH CRACKS IN RT WING LEADING EDGE RIBS AT STA XRS 276.5, XRS 270, AND XRS 289.  THE RIBS WERE REMOVED AND NEW RIBS WERE INSTALLED IAW ECRA 5721-01008.
